# SDR 95FDEA01578

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163387
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0562, FOUND CORROSION ON BS 950 MAIN FRAME AT RBL 30 WL 144.  REMOVED CORROSION ON BS 950 MAIN FRAME AT RBL 30 WL 144 AND REPAIRED PER FEDEX EA 7-5310-25935.
